zbMATH — the first resource for mathematics

The uniqueness of integrals for Hopf algebras and some existence theorems of integrals for commutative Hopf algebra. (English) Zbl 0239.16006

16W30 Hopf algebras (associative rings and algebras) (MSC2000)
14L15 Group schemes
PDF BibTeX Cite
Full Text: DOI
[1] Hochschild, G, The structure of Lie groups, (1965), Holden-Day San Francisco, Calif · Zbl 0131.02702
[2] Larson, R; Sweedler, M, An associative orthogonal bilinear form for Hopf algebras, Amer. J. math., 91, 75-94, (1969) · Zbl 0179.05803
[3] Nagata, M, Complete reducibility of rational representations of a matric group, J. math. Kyoto univ., 1, 87-99, (1961) · Zbl 0106.25201
[4] Sweedler, M, Integrals for Hopf algebras, Ann. of math., 89, 323-335, (1969) · Zbl 0174.06903
[5] Sweedler, M.E, Hopf algebras, (1969), Benjamin New York · Zbl 0194.32901
[6] Sweedler, M.E, Connected fully reducible affine group scheme in positive characteristic are abelian, Journal of math, of Kyoto university, 11-1, 51-70, (1971) · Zbl 0213.47204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.